Volume 39 (1996)


1 (April), 2 (August), 3 (December)

Anada, K. Fukuda, I. and Tsutsumi, M.;
Regional Blow-up and Decay of Solutions to the Initial-Boundary Value Problem for $u_t=u_{xx}-\gamma(u_x)^2+ku^2$
pp. 363--387.
Dohmen, C.;
A Pohozaev-Type Inequality for a Quasilinear Haraux-Weissler Equation
pp. 389--397.
Ninomiya, H.;
A Note on the Nirenberg Example
pp. 399--402.
Hayashi, M.;
On Polynomial Lienard Systems Which Have Invariant Algebraic Curves
pp. 403--408.
Sibuya, Y. and Tabara, T. J.;
Isomonodromic Deformation of a Second Order Linear Differential Equation with Polynomial Coefficients
pp. 409--420.
Barbu, V., Favini, A. and Romanelli, S.;
Degenerate Evolution Equations and Regularity of Their Associated Semigroups
pp. 421--448.
Mikami, M.;
The Cauchy Problem for Degenerate Parabolic Equations and Newton Polygon
pp. 449--468.
Immink, G. K.;
On the Summability of the Formal Solutions of a Class of Inhomogeneous Difference Equations
pp. 469--490.
Wong, P. J. Y. and Agarwal, R. P.;
Oscillation and Monotone Solutions of Second Order Quasilinear Difference Equations
pp. 491--517.
Murakami, K.;
Asymptotic Constancy and Periodic Solutions for Linear Autonomous Delay Differential Equations
pp. 519--540.
Deng, K.;
Nonexistence of Entire Solutions of a Coupled Elliptic System
pp. 541--551.
Haddock, J. R. and Zhao, J.;
Instability for Autonomous and Periodic Functional Differential Equations with Finite Delay
pp. 553--570.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles